Alert archive / Texas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 142, NWS Midland/Odessa, TX

June 18, 2020Glasscock County, Howard County, Martin County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 18, 2020, 7:56 PM CDT for Glasscock County, Howard County, Martin County, Texas. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2020, 7:56 PM CDT (00:56 UTC)
Expired
Jun 18, 2020, 8:45 PM CDT
In force
49 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Glasscock County, TX, Howard County, TX, Martin County, TX

The radar

The Midland/Odessa radar (KMAF), 60 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 8:35 PM CDTTSTM WND GST 614 Wsw Big Spring, TXBIG SPRING AIRPORT AWOS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2020-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 153 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2020-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
153 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
4177 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

837 
WUUS54 KMAF 190056
SVRMAF
TXC173-227-317-190145-
/O.NEW.KMAF.SV.W.0142.200619T0056Z-200619T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
756 PM CDT Thu Jun 18 2020

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  Northwestern Glasscock County in western Texas...
  Southwestern Howard County in western Texas...
  Southeastern Martin County in western Texas...

* Until 845 PM CDT.

* At 755 PM CDT, a severe thunderstorm was located over Lomax, or 13
  miles southwest of Big Spring, moving north at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Big Spring, Stanton, Lomax, Big Spring Country Club, Elbow and Big
  Spring McMahon-Wrinkle Airpark.

This includes Interstate 20 between mile markers 158 and 182.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Midland.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3198 10147 3200 10175 3233 10184 3232 10140
TIME...MOT...LOC 0055Z 180DEG 18KT 3210 10162 

HAIL...1.00IN
WIND...60MPH
 
$$

84
2 follow-up statements
511 
WWUS54 KMAF 190101
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
801 PM CDT Thu Jun 18 2020

TXC173-227-317-190145-
/O.CON.KMAF.SV.W.0142.000000T0000Z-200619T0145Z/
Glasscock TX-Howard TX-Martin TX-
801 PM CDT Thu Jun 18 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN GLASSCOCK...SOUTHWESTERN HOWARD AND SOUTHEASTERN
MARTIN COUNTIES...

At 800 PM CDT, a severe thunderstorm was located over Lomax, or 11
miles southwest of Big Spring, moving north at 20 mph.

This is a very dangerous storm.

HAZARD...80 mph wind gusts and quarter size hail.

SOURCE...83 mph winds were measured by the West Texas Mesonet in 
         Lomax.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Big Spring, Stanton, Lomax, Big Spring Country Club, Elbow and Big
Spring McMahon-Wrinkle Airpark.

This includes Interstate 20 between mile markers 158 and 182.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Midland.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3203 10146 3204 10176 3233 10184 3232 10140
TIME...MOT...LOC 0100Z 180DEG 18KT 3213 10162 

HAIL...1.00IN
WIND...80MPH
 
$$

84
161 
WWUS54 KMAF 190134
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
834 PM CDT Thu Jun 18 2020

TXC173-227-317-190145-
/O.CON.KMAF.SV.W.0142.000000T0000Z-200619T0145Z/
Glasscock TX-Howard TX-Martin TX-
834 PM CDT Thu Jun 18 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHWESTERN GLASSCOCK...SOUTHWESTERN HOWARD AND SOUTHEASTERN
MARTIN COUNTIES...

At 834 PM CDT, a severe thunderstorm was located over Lomax, or 14
miles northeast of Greenwood, and is nearly stationary.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Big Spring, Stanton, Lomax, Big Spring Country Club, Elbow and Big
Spring McMahon-Wrinkle Airpark.

This includes Interstate 20 between mile markers 158 and 182.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Midland.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3203 10146 3204 10176 3233 10184 3232 10140
TIME...MOT...LOC 0134Z 287DEG 3KT 3212 10168 

HAIL...1.00IN
WIND...60MPH
 
$$

84

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 6:42 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jun 18, 6:42 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
642 PM CDT Thu Jun 18 2020

.DISCUSSION...

Please see the 00Z aviation discussion below.

&&

.AVIATION...

Thunderstorms this evening should remain east of area terminals,
though outflow boundaries may impact MAF within the next couple of
hours. Away from storms/boundaries, southwesterly winds this
evening will back to the south/southeast after sunset at all but
CNM, with wind speeds remaining elevated/intermittently gusty at
MAF/INK/FST through the remainder of the period. There may be some
MVFR ceilings toward daybreak, though these should remain just
east of MAF/FST, thus VFR conditions are expected to prevail.
Additional storms are possible affecting MAF/FST after 20Z.

&&

.PREV DISCUSSION... /issued 220 PM CDT Thu Jun 18 2020/

DISCUSSION...
Several weak upper level disturbances will ride through and continue
to weaken an upper level ridge that is residing over the forecast
area through Saturday. These disturbances will combine with
strong daytime heating and low and mid level moisture along a
surface trough to produce widely scattered to scattered (mainly
afternoon and evening) thunderstorms through Saturday. The best
chance will be across west Texas, especially Friday evening, as a
boundary/outflow sinks south across the Permian Basin providing
an additional convective focus. A few storms will be severe each
afternoon and evening through Saturday given progged capes in
excess of 2000 j/kg and wind shear of 15 to 30 knots. Temperatures
will remain above normal through the period.

By Sunday the flow aloft is forecast to become northwesterly as an
upper level ridge rebuilds across the southwest United States.
This will push the best chance of thunderstorms further east into
the eastern Permian Basin and Big Bend Sunday as the surface
trough/dryline moves toward those regions.

For much of the next work week a north to northwest flow aloft
regime is expected to reside over the forecast area with much
above normal temperatures anticipated. NBM guidance continues to
be on the low side for precipitation chances but this could change
if more discernible upper level disturbances can be identified
rotating around the upper ridge in later guidance runs. In
addition the potential for low level boundaries approaching from
the north will also need to be monitored that could provide for
another focus for storm development.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     74  95  71  96 /  20  20  40  20
Carlsbad                       64 100  66 101 /   0  10  10  20
Dryden                         73  96  73  97 /  20  20  30  20
Fort Stockton                  72  96  70  96 /  20  30  20  30
Guadalupe Pass                 68  91  65  90 /   0  10  10  20
Hobbs                          67  94  65  98 /  10  20  20  20
Marfa                          58  92  59  93 /  20  40  20  40
Midland Intl Airport           73  95  70  97 /  20  20  30  20
Odessa                         73  95  70  96 /  20  20  20  20
Wink                           73  99  71 101 /  10  20  20  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

84
Hazardous weather outlook, Jun 18, 3:49 AM CDT, 16 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
349 AM CDT Thu Jun 18 2020

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-190900-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
349 AM CDT Thu Jun 18 2020 /249 AM MDT Thu Jun 18 2020/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...Today and Tonight
Thursday scattered thunderstorms are most favored in the area
between Marfa, Fort Stockton, the Big Bend, and Dryden, a few storms
will be possible across the Permian Basin too. Some storms could be
strong with downburst wind gusts to around 55 mph, small hail, heavy
rain and frequent lightning.

Elevated fire weather conditions are expected across parts of
Southeast New Mexico, the Guadalupe Mountains, and the Sacramento
Foothills this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday
There is a slight chance of strong to severe thunderstorms Friday
across parts of the Trans Pecos and the Permian Basin. Damaging
downburst winds, large hail, heavy rain and frequent lightning are
the main concerns.

Elevated fire weather conditions are expected across parts of
Southeast New Mexico, the Guadalupe Mountains, and the Sacramento
Foothills on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible Friday.

Please relay any information about observed severe weather to the
NWS while following all local, state and CDC guidelines.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

In the hours before

Special weather statement, Jun 18, 5:13 PM CDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
513 PM CDT Thu Jun 18 2020

TXZ051-182300-
Martin TX-
513 PM CDT Thu Jun 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARTIN COUNTY UNTIL 600
PM CDT...

At 513 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lenorah, or 11 miles southwest of Ackerly. This storm was nearly
stationary.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Lenorah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3217 10196 3241 10195 3250 10176 3240 10169
      3228 10169
TIME...MOT...LOC 2213Z 337DEG 2KT 3238 10182

29
Special weather statement, Jun 18, 5:32 PM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
532 PM CDT Thu Jun 18 2020

TXZ069-182315-
Upton TX-
532 PM CDT Thu Jun 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UPTON COUNTY UNTIL 615 PM
CDT...

At 532 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles northwest of Rankin, moving east at 15 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Rankin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3120 10228 3143 10220 3150 10184 3119 10185
TIME...MOT...LOC 2232Z 260DEG 11KT 3137 10204

29
Special weather statement, Jun 18, 5:58 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
558 PM CDT Thu Jun 18 2020

TXZ052-182345-
Howard TX-
558 PM CDT Thu Jun 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOWARD COUNTY UNTIL
645 PM CDT...

At 558 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Big Spring. This storm was nearly stationary.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Big Spring, Big Spring Country Club, Knott, Elbow and Big Spring
McMahon-Wrinkle Airpark.

This includes Interstate 20 between mile markers 164 and 183.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3214 10169 3240 10169 3242 10141 3216 10137
TIME...MOT...LOC 2258Z 198DEG 4KT 3224 10160

29
Special weather statement, Jun 18, 6:17 PM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
617 PM CDT Thu Jun 18 2020

TXZ069-190000-
Upton TX-
617 PM CDT Thu Jun 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UPTON COUNTY UNTIL 700 PM
CDT...

At 616 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Rankin, moving northeast at 5 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Rankin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3117 10201 3124 10229 3165 10201 3161 10180
      3121 10180
TIME...MOT...LOC 2316Z 231DEG 5KT 3132 10200

29
Special weather statement, Jun 18, 6:49 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
649 PM CDT Thu Jun 18 2020

TXZ051-052-190030-
Martin TX-Howard TX-
649 PM CDT Thu Jun 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HOWARD AND EAST
CENTRAL MARTIN COUNTIES UNTIL 730 PM CDT...

At 649 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Big Spring. This storm was nearly stationary.

Pea size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Big Spring, Lomax, Big Spring Country Club, Knott, Elbow and Big
Spring McMahon-Wrinkle Airpark.

This includes Interstate 20 between mile markers 163 and 183.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3209 10148 3210 10165 3221 10175 3244 10162
      3235 10134
TIME...MOT...LOC 2349Z 236DEG 3KT 3226 10160

29
Special weather statement, Jun 18, 7:33 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
733 PM CDT Thu Jun 18 2020

TXZ051-052-062-063-190115-
Midland TX-Martin TX-Glasscock TX-Howard TX-
733 PM CDT Thu Jun 18 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GLASSCOCK...
NORTHEASTERN MIDLAND...SOUTHWESTERN HOWARD AND SOUTHEASTERN MARTIN
COUNTIES UNTIL 815 PM CDT...

At 733 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Lomax, or 12 miles northwest of Garden City. This
storm was nearly stationary.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Big Spring, Greenwood, Stanton, Lomax, Big Spring McMahon-Wrinkle
Airpark, Elbow and Spraberry.

This includes Interstate 20 between mile markers 146 and 175.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3187 10177 3211 10202 3226 10152 3195 10140
TIME...MOT...LOC 0033Z 236DEG 2KT 3200 10161

29

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:33 PM CDTSpecial Weather StatementMAFGlasscock42 min
Jun 18, 8:09 PM CDTFlash Flood WarningMAFGlasscock, Howard, Martin3 hr
Jun 18, 8:45 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin45 min
Jun 18, 8:48 PM CDTSpecial Weather StatementMAFMitchell42 min
Jun 18, 8:55 PM CDTAreal Flood AdvisoryMAFHoward3 hr
Jun 18, 9:30 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Mitchell45 min
Jun 18, 10:15 PM CDTSpecial Weather StatementMAFMitchell60 min
Jun 19, 1:46 PM CDTSpecial Weather StatementMAFPecos29 min
Jun 19, 2:35 PM CDTSpecial Weather StatementMAFPecos25 min
Jun 19, 3:09 PM CDTSpecial Weather StatementMAFPecos36 min
Jun 19, 3:18 PM CDTSpecial Weather StatementMAFPresidio27 min
Jun 19, 3:28 PM CDTSpecial Weather StatementMAF32 min
Jun 19, 3:34 PM CDTSpecial Weather StatementMAFGaines26 min
Jun 19, 3:58 PM CDTSpecial Weather StatementMAFPecos32 min
Jun 19, 4:05 PM CDTSpecial Weather StatementMAFGaines25 min
Jun 19, 4:13 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos41 min
Jun 19, 4:14 PM CDTSevere Thunderstorm WarningMAFDawson, Gaines61 min
Jun 19, 4:25 PM CDTSpecial Weather StatementMAFBrewster35 min
Jun 19, 4:38 PM CDTSpecial Weather StatementMAFCrane37 min
Jun 19, 4:46 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Ward, Winkler59 min
Jun 19, 4:53 PM CDTSpecial Weather StatementMAFBrewster37 min
Jun 19, 5:00 PM CDTSevere Thunderstorm WarningMAFAndrews, Dawson, Gaines, Martin60 min
Jun 19, 5:03 PM CDTSpecial Weather StatementMAFBrewster27 min
Jun 19, 5:07 PM CDTSpecial Weather StatementMAFCrane38 min
Jun 19, 5:10 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Midland65 min
Jun 19, 5:44 PM CDTSevere Thunderstorm WarningMAFAndrews, Ector, Martin, Midland61 min
Jun 19, 5:48 PM CDTSpecial Weather StatementMAFBrewster42 min
Jun 19, 5:58 PM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Howard, Martin62 min
Jun 19, 5:58 PM CDTSevere Thunderstorm WarningMAFBrewster42 min
Jun 19, 6:02 PM CDTSpecial Weather StatementMAFBorden28 min
Jun 19, 6:03 PM CDTSpecial Weather StatementMAFBrewster42 min
Jun 19, 6:32 PM CDTSpecial Weather StatementMAFMartin28 min
Jun 19, 6:42 PM CDTSpecial Weather StatementMAFBrewster33 min
Jun 19, 6:57 PM CDTSevere Thunderstorm WarningMAFGlasscock, Howard, Martin, Midland63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.